# SDR USAA070456

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 322-334
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-SHAPED DOOR SILL ATTACH ANGLE BS 322 - 334, LBL 60 HAS CORROSION.  REMOVED & REPLACED ANGLE PER SRM 51-10-02; CORR TASK C53-107-01; LEVEL 2, DEFECT SIZE:  12 INCHES.
